# SDR HALA2019020100035

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 531 hours, 105 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory E
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV E MOMENTARY SMOKE DETECTED ON ECAM W/ PAX INSIDE. // PERFORMED TSM 26-17-00-810-804-A. NO DEFECTS NOTED. PERFORMED OP'S TEST OF THE LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00. OP'S TEST GOOD. OK FOR SERVICE.
